MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 27 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 27 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15272-VFE
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the customer complains that the catheters are no longer sealed after the sealing ring has been overwritten and the catheters have been screwed together.It has been found that the material of the sealing ring is probably too brittle and is damaged when the catheter is screwed together".No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The report of compression sleeve damage was confirmed through investigation of the returned sample and supplied photo/video.The cus tomer provided one photo and one video and returned one haemodialysis set for analysis.Visual analysis of the sample revealed the compression sleeve was torn and damaged on the threads of the connector assembly.No other defects or anomalies were observed.The observed sleeve damage is consistent with misalignment of the compression sleeve within the compression cap prior to twisting onto the connector assembly threads.Additional information indicated that the green compression sleeve was placed directly under the threads before the compression cap was applied.The ifu states "ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation".The ifu also states "slide threaded compression cap over compression sleeve towards hub connection assembly with compression sleeve seated completely inside." a device history record review was performed, and no relevant findings were identified.Based on the customer report, the returned sample, and the additional information received, unintentional use error likely caused or contributed to this event.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 27 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key24251175
Report Number9680794-2026-00052
Device Sequence Number9657718
Product Code MSD
UDI-Device Identifier10801902127355
UDI-Public(01)10801902127355(11)250627(17)280420(10)33F25E0349(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15272-VFE
Device Lot Number33F25C0049
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown